# SDR AALA201803129030

- Difficulty date: March 9, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N885NN
- Make and model: Boeing 737823
- Aircraft serial: 31139
- Aircraft time: 19,593 hours, 7,839 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Unsecure
- Location: Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD ENTRY DOOR ESCAPE SLIDE COVER HAS A WIRE PROTRUDING FROM BEHIND. REINSTALLED THE SLIDE PACK LANYARD AND OPS CHECKED NORMAL IAW MM 25-66-00. OK FOR SERVICE.
